# SDR SWIA201642699

- Difficulty date: September 21, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 34,051 hours, 28,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: CC670130552
- Condition: Chafed
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL  699AB IS CHAFED.  INSTALLED A NEW PANEL IAW SRM.
